# SDR AU980421

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Engine
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING ENGINE GROUND RUN, METALLIC SPARKS EMITTED FROM THE JETPIPE IN LARGE QUANTITIES.  UNDER INVESTIGATION.
